MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB SCREWLESS BF SIZE 6 STANDARD RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB SCREWLESS BF SIZE 6 STANDARD RIGH; KNEE COMPONENT
Model Number ETPLB6SR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to fractured base plate.Components not revised: part id: efsrp6pr product name: evolution®mp fem cs/cr porous; part id: kpon32mb product name: advance® onlay metal back patella 32mm.

Brand Name
EVOLUTIONMP TIB SCREWLESS BF SIZE 6 STANDARD RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12158542
Report Number3010536692-2021-00379
Device Sequence Number887459
Product Code MBH
UDI-Device IdentifierM684ETPLB6SR1
UDI-PublicM684ETPLB6SR1
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPLB6SR
Device Catalogue NumberETPLB6SR
Device Lot Number1801828
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/22/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;